Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS San Angelo, TX

April 19, 2016Haskell County, Throckmorton County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 19, 2016, 9:19 PM CDT for Haskell County, Throckmorton County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2016, 9:19 PM CDT (02:19 UTC)
Expired
Apr 19, 2016, 10:00 PM CDT
In force
41 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Haskell County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 80 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

167 
WUUS54 KSJT 200219
SVRSJT
TXC207-447-200300-
/O.NEW.KSJT.SV.W.0033.160420T0219Z-160420T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
919 PM CDT TUE APR 19 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HASKELL COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN THROCKMORTON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
  OF MILLERS CREEK RESERVOIR...OR 12 MILES NORTHWEST OF
  THROCKMORTON...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  THROCKMORTON AROUND 930 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE THE
INTERSECTION OF US-380 AND HIGHWAY 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3320 9949 3340 9949 3340 9898 3310 9905
TIME...MOT...LOC 0218Z 285DEG 42KT 3331 9931 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
446 
WWUS54 KSJT 200230
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
930 PM CDT TUE APR 19 2016

TXC207-447-200300-
/O.CON.KSJT.SV.W.0033.000000T0000Z-160420T0300Z/
HASKELL TX-THROCKMORTON TX-
930 PM CDT TUE APR 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN HASKELL AND NORTHERN THROCKMORTON COUNTIES...

AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF MILLERS CREEK RESERVOIR...OR 10 MILES NORTHWEST OF THROCKMORTON...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN HASKELL AND NORTHERN THROCKMORTON COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS: THE INTERSECTION OF US-380 AND HIGHWAY 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3320 9949 3340 9949 3340 9898 3310 9905
TIME...MOT...LOC 0230Z 275DEG 22KT 3332 9926 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:39 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 19, 6:39 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
639 PM CDT TUE APR 19 2016

.AVIATION...
/00Z TAFS/

Cloud bases are currently VFR (3500-4500 ft) but will deteriorate
by late evening, eventually falling below 1000 ft across much of
the CWA late tonight. IFR conditions will prevail through mid-
morning with ceilings gradually rising and scattering out by
midday. Winds will be light and variable much of the TAF period,
becoming north to northeast on Wednesday in the wake of a weak
surface boundary. Scattered convection is expected tonight, but
confidence that any particular terminal will be affected is low.
VCSH remarks were included at various times for all sites, mainly
during the 02-05z period. Additional isolated convection will be
possible Wednesday afternoon, mainly southeast of a KSOA-KBWD
line.

&&

.PREV DISCUSSION... /issued 350 PM CDT TUE APR 19 2016/

SHORT TERM...
(Tonight and Wednesday)

Isolated showers and thunderstorms have developed this afternoon
in the vicinity of Fort Stockton, where MLCAPEs are 1000-1500
J/kg and convective inhibition has eroded. Breaks in the clouds
have developed across parts of west central Texas, but persistent
cloud cover has limited the instability in our area. Other showers
and thunderstorms have developed near and north of Lubbock, ahead
of a shortwave trough.

Forecast remains problematic with placement of convection across
our area tonight. If sufficient shower/thunderstorm development
occurs from Midland south to Fort Stockton, some of this could
move east/northeast into some of our western counties. Appears
that the highest rain chance tonight will be across the area north
of a Roby to Abilene to San Saba line. Additional convective
development is anticipated this evening northwest of our area and
possibly into the Big Country, as the aforementioned shortwave
moves east toward North Texas. A weak cold front will sag south
into the Big Country overnight. Could have additional
shower/thunderstorm development ahead of this front. This setup
may result in scattered to numerous thunderstorms affecting our
northern and northeastern counties. A marginal risk for severe
thunderstorms remains in place for much of west central Texas this
evening and tonight.

On Wednesday, carrying low chance PoPs across the southeastern
part of our area. With less cloud cover, temperatures will be
warmer Wednesday. Highs are expected to range from the mid to
upper 70s across the northern and eastern parts of our area, to
the lower 80s across part of the western Concho Valley into
Crockett County.

LONG TERM...
(Wednesday night through next Tuesday)

The upper low that has influenced the region the past few days
will weaken as it moves east from Midwest states
 and into the
Great Lakes region by Thursday. A shortwave on the back side of
the upper low will approach the area Wednesday evening, with an
associated weak cold front dropping south across West Central
Texas Wednesday night and early Thursday. Medium range models
develop convection north of the area in advance of the front
Wednesday night, with this activity moving south across the
forecast area as a possible MCS overnight into Thursday morning.
Indications are that the front will likely exit far southern
portions of the forecast area by late afternoon, with only some
lingering precipitation along the I-10 corridor through early
evening.

Friday and Saturday will dry and pleasant as upper level ridging
moves into the region. Still looking at another chance for
precipitation late next weekend into early next week as another
upper level system potentially impacts the region. Confidence
remains low concerning the eventual evolution of this system, so
POPs were kept low for Sunday and Sunday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 58  76  59  75 /  50  10  50  50
San Angelo 	 59  80  61  77 /  40  10  30  40
Junction 	 61  79  61  77 /  40  30  20  40

&&

.SJT Watches/Warnings/Advisories...
None.

&&

Johnson
Hazardous weather outlook, Apr 19, 2:58 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
258 PM CDT TUE APR 19 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-202000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
258 PM CDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS. THE MAIN
THREATS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS THE POTENTIAL FOR AN ISOLATED SEVERE THUNDERSTORM...
WEDNESDAY AND THURSDAY...MAINLY ALONG AND SOUTH OF AN OZONA TO
BRADY TO BROWNWOOD LINE. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Apr 19, 6:54 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
654 PM CDT TUE APR 19 2016

TXZ072-077-200045-
TOM GREEN TX-SCHLEICHER TX-
654 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHLEICHER AND
SOUTHEASTERN TOM GREEN COUNTIES UNTIL 745 PM CDT...

AT 654 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
CHRISTOVAL...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CHRISTOVAL AROUND 715 PM CDT.

LAT...LON 3087 10043 3102 10064 3133 10045 3111 10015
TIME...MOT...LOC 2354Z 218DEG 17KT 3107 10048
Special weather statement, Apr 19, 7:12 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
712 PM CDT TUE APR 19 2016

TXZ072-073-077-168-200100-
CONCHO TX-TOM GREEN TX-SCHLEICHER TX-MENARD TX-
712 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MENARD...
NORTHEASTERN SCHLEICHER...SOUTHEASTERN TOM GREEN AND SOUTHWESTERN
CONCHO COUNTIES UNTIL 800 PM CDT...

AT 711 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST
OF FORT MCKAVETT...OR 17 MILES NORTHEAST OF ELDORADO...MOVING EAST AT
25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
MENARD...NORTHEASTERN SCHLEICHER...SOUTHEASTERN TOM GREEN AND
SOUTHWESTERN CONCHO COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE
INTERSECTION OF US-190 AND RANCH ROAD 2084 AND CAMP SOL MAYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3081 10038 3105 10047 3123 10002 3083 9991
TIME...MOT...LOC 0011Z 251DEG 21KT 3097 10033
Special weather statement, Apr 19, 7:26 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
726 PM CDT TUE APR 19 2016

TXZ077-078-168-169-200115-
KIMBLE TX-SCHLEICHER TX-SUTTON TX-MENARD TX-
726 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MENARD...
NORTHEASTERN SUTTON...SOUTHEASTERN SCHLEICHER AND NORTHWESTERN KIMBLE
COUNTIES UNTIL 815 PM CDT...

AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF FORT MCKAVETT...OR 24 MILES EAST OF ELDORADO...MOVING NORTHEAST AT
15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FORT MCKAVETT AROUND 755 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAMP SOL MAYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3059 10028 3085 10034 3097 9993 3062 9985
TIME...MOT...LOC 0025Z 229DEG 14KT 3075 10021
Special weather statement, Apr 19, 8:10 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
810 PM CDT TUE APR 19 2016

TXZ072-073-077-168-200145-
CONCHO TX-TOM GREEN TX-SCHLEICHER TX-MENARD TX-
810 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MENARD...
NORTHEASTERN SCHLEICHER...SOUTHEASTERN TOM GREEN AND SOUTHWESTERN
CONCHO COUNTIES UNTIL 845 PM CDT...

AT 807 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES NORTHEAST
OF ELDORADO AND EXTENDING INTO NORTHEAST SUTTON COUNTY...MOVING EAST
AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
MENARD...NORTHEASTERN SCHLEICHER...SOUTHEASTERN TOM GREEN AND
SOUTHWESTERN CONCHO COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE
INTERSECTION OF US-190 AND RANCH ROAD 2084.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3083 10055 3097 10064 3124 10008 3093 9991
TIME...MOT...LOC 0107Z 266DEG 27KT 3090 10048
Special weather statement, Apr 19, 8:10 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION FOR COUNTY
NATIONAL WEATHER SERVICE SAN ANGELO TX
810 PM CDT TUE APR 19 2016

TXZ072-073-077-168-200145-
CONCHO TX-TOM GREEN TX-SCHLEICHER TX-MENARD TX-
810 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MENARD...
NORTHEASTERN SCHLEICHER...SOUTHEASTERN TOM GREEN AND SOUTHWESTERN
CONCHO COUNTIES UNTIL 845 PM CDT...

AT 807 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES NORTHEAST
OF ELDORADO AND EXTENDING INTO NORTHEAST SCHLEICHER COUNTY...MOVING EAST
AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
MENARD...NORTHEASTERN SCHLEICHER...SOUTHEASTERN TOM GREEN AND
SOUTHWESTERN CONCHO COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE
INTERSECTION OF US-190 AND RANCH ROAD 2084.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3083 10055 3097 10064 3124 10008 3093 9991
TIME...MOT...LOC 0107Z 266DEG 27KT 3090 10048
Special weather statement, Apr 19, 8:51 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
851 PM CDT TUE APR 19 2016

TXZ072-077-168-200230-
TOM GREEN TX-SCHLEICHER TX-MENARD TX-
851 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHLEICHER COUNTY
UNTIL 930 PM CDT...

AT 850 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES NORTHWEST
OF FORT MCKAVETT...OR 18 MILES EAST OF ELDORADO...MOVING NORTHEAST AT
20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SCHLEICHER COUNTY...INCLUDING THE FOLLOWING LOCATIONS: THE
INTERSECTION OF US-190 AND RANCH ROAD 2084.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3099 10043 3119 10012 3115 10011 3109 10012
      3108 10010 3091 10009 3083 10034
TIME...MOT...LOC 0150Z 242DEG 19KT 3095 10031

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:12 PM CDTSpecial Weather StatementSJTMenard48 min
Apr 19, 7:26 PM CDTSpecial Weather StatementSJTMenard49 min
Apr 19, 8:03 PM CDTSevere Thunderstorm WarningSJTMenard, Schleicher42 min
Apr 19, 8:10 PM CDTSpecial Weather StatementSJTSchleicher35 min
Apr 19, 8:42 PM CDTSevere Thunderstorm WarningSJTMenard48 min
Apr 19, 8:51 PM CDTSpecial Weather StatementSJTSchleicher39 min
Apr 19, 8:57 PM CDTSevere Thunderstorm WarningSJTMenard, Schleicher48 min
Apr 19, 9:02 PM CDTSevere Thunderstorm WarningSJTHaskell43 min
Apr 19, 9:16 PM CDTAreal Flood AdvisorySJTMenard, Schleicher3 hr
Apr 19, 9:21 PM CDTSevere Thunderstorm WarningSJTFisher, Jones39 min
Apr 19, 9:29 PM CDTSevere Thunderstorm WarningSJTMenard46 min
Apr 19, 9:37 PM CDTSevere Thunderstorm WarningSJTHaskell23 min
Apr 19, 9:46 PM CDTSpecial Weather StatementSJTMenard44 min
Apr 19, 9:54 PM CDTSevere Thunderstorm WarningSJTThrockmorton21 min
Apr 19, 9:56 PM CDTSevere Thunderstorm WarningSJTJones49 min
Apr 19, 9:57 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton48 min
Apr 19, 10:06 PM CDTSpecial Weather StatementSJTFisher39 min
Apr 19, 10:11 PM CDTFlash Flood WarningSJTMenard3 hr
Apr 19, 10:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Menard46 min
Apr 19, 10:27 PM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton48 min
Apr 19, 10:33 PM CDTSevere Thunderstorm WarningSJTFisher, Jones42 min
Apr 19, 10:35 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford40 min
Apr 19, 11:00 PM CDTSpecial Weather StatementSJTMason45 min
Apr 19, 11:05 PM CDTSevere Thunderstorm WarningSJTJones, Taylor40 min
Apr 19, 11:09 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton15 min
Apr 19, 11:13 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford47 min
Apr 19, 11:24 PM CDTAreal Flood AdvisorySJTFisher, Jones2 hr
Apr 19, 11:39 PM CDTSpecial Weather StatementSJTCallahan51 min
Apr 19, 11:45 PM CDTSpecial Weather StatementSJTShackelford45 min
Apr 19, 11:55 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford35 min
Apr 20, 12:12 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman48 min
Apr 20, 12:20 AM CDTAreal Flood AdvisorySJTCallahan, Taylor115 min
Apr 20, 12:37 AM CDTSpecial Weather StatementSJTNolan38 min
Apr 20, 1:10 AM CDTSpecial Weather StatementSJTColeman50 min
Apr 20, 1:14 AM CDTSpecial Weather StatementSJTSterling46 min
Apr 20, 1:24 AM CDTFlash Flood WarningSJTCallahan3 hr
Apr 20, 1:48 AM CDTSpecial Weather StatementSJTBrown42 min
Apr 20, 2:08 AM CDTAreal Flood AdvisorySJTBrown, Coleman112 min
Apr 20, 3:18 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green27 min
Apr 20, 3:44 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.